Doctor insights on:
Hydroxychloroquine Swelling And Rash On Ankles
Experiencing ankle swelling, ankle pain and ankle stiffness. Haven't had an injury. Taken off hydroxychloroquine 400mg 1 week ago by rheumatologist. ?
This is most: likely an arthritic flare caused by coming off the hydroxychloroquine. Call your rheumatologist and see if s/he suggests alternative management. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Flesh colored itchy rash on top of feet and inside ankle. I do take plaquenil (hydroxychloroquine) 400mg daily for ra. Havent changed soaps, detergents, etc...
I hv cellulitics on left leg.
All rashes has been gone but swelling...
swelling is till there & it almost one month m suffering from it.
Chronic lymphedema: Your lymphatic system that drains fluids from various body parts was likely inflamed during the cellulitis. The resulting leg swelling can take months to years to forever to completely resolve. Use compression hose, elevate leg as much as possible above level of heart and consider use of a compression machine or massage to reduce the fluid burden. Consult with a vascular surgeon may be helpful. ...Read more
Lasting one year I have had a reddish rash on the front ankles. no swelling. Skin can appear dry and rarely itches. Doesn't go away. 350 lbs 6ft tall.
Fungus: I would try an over the counter antifungal as sometimes I have seen redness develop with out itching. Follow the directions on the medication and if this does not show improvement in 4 to 6 weeks let your Podiatrist see it and give you a better idea of what is going on. ...Read more
Swelling of ankles is down but rash and itch is still there nothing help relieve it. Upped steroids for Addison's disease and still not helping. Help?
Vein problem?: Ankle swelling and rash can be seen with poor vein circulation (stasis Dermatitis), contact dermatitis, fungal infections, and Psoriaisis. A fungal test, or biopsy by a Dermatologist can determine the cause. Using an OTC cortisone cream for a week may give temporary relief, but rash may recur if cause is not determined. ...Read more
Stasis dermatitis : Some people who have chronic swelling of their legs and feet due to edema may eventually developed a type of rash called stasis dermatitis. This is associated with redness and sometimes there can even be clear fluid seeping from the area. Sometimes compression stockings can help but consider a visit with your doctor to clarify why you're having so much swelling and what therapy can be used to reduce it ...Read more
I've been itchy all day (first neck then shoulder now ankle) the places that itch are swelling with no rash. I now also have a slight fever What is it?
Angioedema: This appears to be an allergic reaction to something internal or external. It could be part of a viral infection. Take an antihistamine like benadryl(can make you drowsy) or Claritin (loratadine) for relief. Try to think of anything you ate that could have brought on this reaction. See your physician if symptoms persist or worsen. ...Read moreSee 1 more doctor answer